Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 10-12 (2000), 1321-1345.
Soliton solutions for the mean curvature flow
We consider soliton solutions of the mean curvature flow, i.e., solutions which move under the mean curvature flow by a group of isometries of the ambient manifold. Several examples of solitons on manifolds are discussed. Moreover we present a local existence result for rotating solitons. We also prove global existence and stability for perturbed initial data close to a local soliton.
Differential Integral Equations, Volume 13, Number 10-12 (2000), 1321-1345.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hungerbühler, N.; Smoczyk, K. Soliton solutions for the mean curvature flow. Differential Integral Equations 13 (2000), no. 10-12, 1321--1345. https://projecteuclid.org/euclid.die/1356061128